# SDR SIMA201812054003

- Difficulty date: December 4, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 34,193 hours, 29,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK FOUND LH AND RH OVERWING EMERGENCY LIGHTS INOP-C/A-REMOVED LH AND RH O/W SIDE CENTER FAIRING EMERGENCY LIGHT IAW 33-50-10 SUBTASK 020-004-A AND TROUBLE SHOT LIGHTS IAW EMB-145 AMM 20-20-03. FOUND LH O/W EMERGENCY LIGHT TO BE SHORTED. RAR LH O/W EMERGENCY LIGHT AND REINSTALLED RH O/W EMERGENCY LIGHT IAW EMB-145  AMM 33-50-10 SUBTASK 020-004-A AND 420-004-A. OPS CHECK GOOD IAW 33-50-00-700-801.
